MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e 601 analyzer is (b)(6).The field service engineer cleaned the inside of the sipper probes and pre-wash system tubing.Probes were externally cleaned.Maintenance actions, including a probe washes, mixer rinsing, pre-wash system rinsing, reagent priming, and air purges were performed.Measuring cell preparation maintenance was performed.A system volume check, photomultiplier tube high voltage adjustment, and blank cell calibration were performed.Performance testing was run.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys troponin t gen 5 stat on a cobas 6000 e601 module.The sample initially resulted in a troponin t value of 11.12 ng/l.The patient's nurse asked for a repeat of the sample since the value did not agree with the patient's clinical status.The sample was repeated, resulting in a value of 115.2 ng/l with a data flag.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the qc results were within the specified ranges.There was no indication of a performance issue with the reagent.The alarm trace contained "abnormal probe sucking" and "sample short" errors.These are indicators of possible poor sample quality.A general reagent problem was not detected because the qc before the event was within ranges, and isolated non-reproducible results do not represent a general malfunction of the assay.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24177349
Report Number1823260-2026-00272
Device Sequence Number9979322
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number08469865160
Device Lot Number86959401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown